g̋ OPEN SETS IN INTUITIONISTIC FUZZY TOPOLOGICAL SPACES
Author(s):
CHANDRAMOORTHI P
Keywords:
Intuitionistic fuzzy topology, Intuitionistic fuzzy g̋ closed sets , Intuitionistic fuzzy g̋ open sets.
Abstract
In this paper, we introduce and study the notions of g̋ open sets in intuitionistic fuzzy topological spaces and study some their properties in intuitionistic fuzzy topological spaces.
Article Details
Unique Paper ID: 147126

Publication Volume & Issue: Volume 5, Issue 4

Page(s): 257 - 260
Article Preview & Download




Go To Issue



Call For Paper

Volume 5 Issue 4

Last Date 25 September 2018


About Us

IJIRT.org enables door in research by providing high quality research articles in open access market.

Send us any query related to your research on editor@ijirt.org

Social Media

Contact Details

Telephone:704 821 9842/43
Email: editor@ijirt.org
Website: ijirt.org